# SDR SWAA061931

- Difficulty date: June 5, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 45,063 hours, 44,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65659723
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE DOOR MOUNTING AFT BRACKET CRACKED.  REMOVED AND REPLACED DOOR AFT BRACKET PER MM.
